Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro Withdrawal Dizziness arrianna

Posted by micheke on July 27, 2003, at 21:01:32

In reply to Re: Lexapro Withdrawal Dizziness, posted by arrianna on July 27, 2003, at 12:27:26

Arrianna:
Please don't get too scared. If the lex is working for you then you must weight out the benefits vs. the risks. I have spent the last 6 years trying to get past the severe anxiety/panic attacks I was going through. I was on Xanax for about 6 years and went to an amazing group therapy that helped me so much. I had pretty much "conquered" the anxiety but I went through a devastating break up and just didn't think I could get past it on my own. I found myself living alone and went on the lexapro to help me get through it. I had fought my doctor and therapist for years about going on an antidepressant/anxiety drug besides xanax. I finally gave in because I just needed some help. I have to tell you that the lexapro worked wonderfully. There were some mild side effects but I thought I felt the benefits of the lexapro within the first couple of weeks. It took the edge off the pain and just helped me to feel that it wasn't the end of the world. With the help of the lexapro I went into deep therapy for some childhood issues and after about a month I was a different person. I am much happier now and because of the change I made in myself my fiance and I reconciled and are planning a wedding. My point is that, while the withdrawal sucks big time, I do not regret my decision to take it (so far). I believe that the effects of the lexapro is the reason why I don't feel I need it anymore. I do sometimes get mad because my doc mentioned nothing about withdrawal effects and I believe I should've been informed so that I could make my own decision but the truth is that I think the doctors aren't as informed as we'd like them to be. It's sad but reinforces that we need to take control over our own health. Only you can decide what is best for yourself. You know how bad the anxiety was before. If it was really bad and this helps then maybe the chance of withdrawal is worth it. Have you tried any other anxiety drugs and are you doing any kind of therapy to deal with the anxiety when you do get it? Xanax worked well enough for me for the anxiety and you can take it only when you need it if you want. I also had very little effects compared to lexapro when I stopped taking it. I am glad to have found this website and all the great people on it. It really helps me with this withdrawal. At least I know I'm not alone.
Keep my updated on your progress.
-Micheke


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:micheke thread:109458
URL: http://www.dr-bob.org/babble/20030723/msgs/245955.html